MAUDE Adverse Event Report: MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. SHELL IMPACTION PLATFORM; STEREOTAXIC DEVICE, ROBOTICS
Model Number 206270
Medical Device Problem Codes Fracture (1260); Difficult to Insert (1316)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
During impaction, the offset impactor broke at the attachment area for the impaction pad.When we tried to put the impaction pad on another impactor it would not fit or lock on.The impactor shaft complaint was recorded in (b)(4).Case type: tha.Surgical delay; x <= 15 minutes.
 
Event or Problem Description
During impaction, the offset impactor broke at the attachment area for the impaction pad.When we tried to put the impaction pad on another impactor it would not fit or lock on.The impactor shaft complaint was recorded in (b)(4) case type: tha surgical delay; x <= 15 minutes.
 
Additional Manufacturer Narrative
Reported event: it was reported that during impaction, the offset impactor broke at the attachment area for the impaction pad.When we tried to put the impaction pad on another impactor it would not fit or lock on.The impactor shaft complaint was recorded in (b)(4).Case type: tha.Surgical delay; x <= 15 minutes.Product evaluation and results: (b)(4) could not be completed as the 206270 shell impaction platform was not provided.Three communication attempts were made and appropriate information was not received.Product was not returned.Product history review: review of the device history records indicate (b)(4) devices were manufactured and (b)(4) accepted into final stock on 09/28/2018.Certificate of conformance shows that (b)(4) devices were accepted dated 09/05/2018 and (b)(4) devices were accepted dated 09/06/2018.Review of qt 18-09-0145 revealed that the non conformance is not related to the failure alleged in the event.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 206270, lot 45030818 shows 1 additional complaints related to the failure in this investigation.The complaint is (b)(4).Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received, then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.

Brand Name
SHELL IMPACTION PLATFORM
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9378966
Report Number3005985723-2019-00855
Device Sequence Number14017712
Product Code OLO
UDI-Device Identifier00848486022082
UDI-Public00848486022082
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number206270
Device Catalogue Number206270
Device Lot Number45030818
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/05/2019
Supplement Date Received by Manufacturer04/06/2020
Initial Report FDA Received Date11/26/2019
Supplement Report FDA Received Date04/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;